# SDR VNAA2019090111101

- Difficulty date: September 1, 2019
- Submitted: September 2, 2019
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 12,330 hours, 11,264 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: DEC142631
- Condition: Blown
- Location: Rt Mlg
- Part time: 5,912 hours, 5,425 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IB MLG TIRE BLEW ON LANDING CAUSING DAMAGE TO RT IB FLAP. REPLACED RT IB WHEEL /TIRE ASSY. REPLACED RT IB FLAP ASSY.
